# SDR DALA2019051603073

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 82,676 hours, 63,549 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ROWS 20 / 21 SEATS CDE MASKS DID NOT DEPLOY. REPLACED ROW 20 DE + ROW 21 DE LATCHING SWITCH PER AMM 35-20-00. DROP CHECK NEED TO BE DONE. PERFORMED DROP CHECK PER AMM CH 35-21-01 OPS CHECK GOOD. (LP5844493)
